# SDR SWIA20250110216

- Difficulty date: December 16, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N242SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000588
- Aircraft time: 19,930 hours, 14,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LOWER SKIN GOUGED AS MARKED BETWEEN FRAMES 21-22 STRINGER 27L.      (C-CHECK RO 1/9/2025)    CUT AWAY DAMAGE ON FWD FUSELAGE LOWER SKIN  BETWEEN FRAMES 21-22 STRINGER 27L. FABRICATED AND INSTALLED DOUBLER REPAIR PER ETD. REF: ETD2024-170-033341 REV. WEIGHT OF ALL REPAIR PARTS AND FASTENERS MEASURES 186.8 G. (I.D# HG3-6241 DUE: 08-21-25). NO CHANGE IN WEIGHT AND BALANCE. A EXTERNAL LOW FREQUENCY EDDY CURRENT (SDI) NDT PART 6 TASK 51-06-00-250-806-A, THRESHOLD OF 40,000 FC OR 53,200 FH, WHICHEVER OCCURS FIRST, INTERVAL OF 33,653 FC OR 44,758 FH, WHICHEVER OCCURS FIRST.
